Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 31 found articles
 
 
  Logarithmically improved regularity criterion for the 3D generalized magneto-hydrodynamic equations
 
 
Title: Logarithmically improved regularity criterion for the 3D generalized magneto-hydrodynamic equations
Author: ZHAO, Jihong
LIU, Qiao
Appeared in: Acta mathematica scientia
Paging: Volume 34 (2014) nr. 2 pages 7 p.
Year: 2014
Contents:
Publisher: Wuhan Institute of Physics and Mathematics
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands